# SDR UALA2011031701294

- Difficulty date: March 17, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 54,946 hours, 6,522 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 70R606600U
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  ACCOMPLISHED OIL SYSTEM STATIC LEAK CHECK & FOUND STARTER DRIVE OIL SEAL LEAKING.  REPLACED SAME SEAL.  NEED TO ACCOMPLISH NR 3 ENG IDLE RUN LEAK CK FOR STARTER DRIVE CARBON SEAL REPLACEMENT.  ACCMP'D RUN, NO LEAKS NOTED.
